# SDR AALA20111221TUL01

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 67,847 hours, 35,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROXIMATE STATION 836, LEFT CUSP TEE HORIZONTAL FLANGE BENT AT CUSP SHEET TO CUSP TEE FASTENER HOLE.  INSTALLED NEW SECTION OF LEFT CUSP TEE STATIONS 826 TO 845 AARD 51-10-00-5.
